Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v51.i6.40
pages 41-50

Estimate of the Rate of Approximation by Images of Operators of Abel−Poisson Type of Some Special Classes of Functions

Alexey M. Poddubnyi
Lesya Ukrainka Eastern European National University, Lutsk

Краткое описание

The properties of Abel−Poisson type operators, which have a wide range of applications in various fields of scientific research are studied. Special attention is paid to approximation and differential properties of operators of Abel−Poisson type. In particular, an estimate was obtained for the rate of approximation by the images of operators of Abel−Poisson type for functions having a given majorant of the type of the second modulus of continuity of the r-th derivative by the Vallée-Poussin sum of (n, 2n) order in the integral metric Lp(D). For further consideration of differential properties of operators of Abel−Poisson type, we present the definitions of classes of functions that are a generalization of classes of differentiable functions of S.M. Nikolskiy. Operators of the Abel−Poisson type are one of the main that are used in real and complex analysis and mathematical physics, and their images, which are differentiable functions, are often accepted as the solutions of known boundary value problems. Therefore, the result obtained in the paper can be used to study the boundary properties of operators of Abel−Poisson type and is adjoint to similar results of Ya.S. Bugrov. In addition, it is possible to use the described properties of these operators in the theory of dynamic game problems, which is especially important nowadays, for example, to find stationary targets that have crashed and are in practically inaccessible places, when developing computer search systems and monitoring moving objects, in the analysis and modeling of group interaction between moving objects. Such tasks often arise in the maintenance of sea and air transport.

ЛИТЕРАТУРА

  1. Chikni A.A., An analytical method in dynamic pursuit games, Proceedings of the Steklov Institute of Mathematics, 2010, 271, No. 1, 69-85, DOI: 10.1134/s0081543 810040073. .

  2. Chikrii A.A., Eidelman S.D., Generalized Mittag-Leffler matrix functions in game problems for evolutionary equations of fractional order, Cybernetics and Systems Analysis, 2000, 36, No. 3, 315.

  3. Chikrii A.A., Eidelman S.D., Control game problems for quasilinear systems with Riemann-Liouville fractional derivatives, Cybernetics and Systems Analysis, 2001, 37, No. 6, 836-864, DOI: 10.1023/A: 1014529914874. .

  4. BugrovYa.S., Bernstein-type inequalities and their application to the study of the differential properties of solutions of higher order differential equations, Mathematica (Cluj), 1963, 5, No. 28, 5-25. .

  5. Zhyhallo T.V., Kharkevych Yu.I., Approximating properties of biharmonic Poisson operators in the Lj j classes, Ukr. Math. J, 2017, 69, No. 5, 757-765, DOI: 10.1007/sl1253-017-1393-8. .

  6. Kharkevych Yu.I., Zhyhallo T.V., Approximation of function from class C^ by Poisson biharmonic operators in the uniform metric, Ukr. Math. J., 2008, 60, No. 5, 769-798, DOI: 10.1007/sl1253-008-0093-9. .

  7. Baskakov V.A., Some properties of operators of Abel-Poisson type, Mathematical Notes, 1975, 17, No. 2, 101-107. .

  8. Kharkevych Yu.I., Pozharska K.V., Asymptotics of approximation of conjugate functions by Poisson integrals, Acta Comment. Univ. Tartu. Math, 2018, 22, No. 2, 235-243, DOI: 10.12697/ ACUTM.2018.22.19. .

  9. Zhyhallo K.M., Kharkevych Yu.I., Complete asymptotics of the deviation of a class of differentiable functions from the set of their harmonic Poisson integrals, Ukr. Math. J., 2002, 54, No. 1, 51-63, DOI: 10.1023/A: 1019789402502. .

  10. Kharkevych Yu.I., Zhyhallo T.V., Approximation of (y, P)-differentiable functions defined on the real axis by Abel-Poisson operators, Ukr. Math. J.., 2005, 57, No. 8, 1297-1315, DOI: 10.1007/sl1253-005-0262-z. .

  11. Zhyhallo K.M., Kharkevych Yu.I., Approximation of conjugate differentiable functions by their Abel-Poisson integrals, Ukr. Math. J, 2009, 61, No. 1, 86-98, DOI: 10.1007/sl 1253-009-0196-y. .

  12. Kal'chuk I.V., Approximation of (y, P)-differentiable functions defined on the real axis by Weierstrass operators, Ukr. Math. J., 2007, 59, No. 9, 1342-1363, DOI: 10.1007/sl 1253-007-0091-3. .

  13. Kal'chuk I.V., Kharkevych Yu.I., Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals, Acta Comment. Univ. Tartu. Math., 2018, 22, No. 1, 23-36, DOI: 10.12697/ACUTM.2018.22.03. .

  14. Kharkevych Yu.I., Zhyhallo T.V., Approximation of functions defined on the real axis by operators generated by X-methods of summation of their Fourier integrals, Ukr. Math. J., 2004, 56, No. 9, 1509-1525, DOI: 10.1007/sl1253-005-0130-x. .

  15. Zhyhallo T.V., Kharkevych Yu.I., Approximation of functions from the class C^ by Poisson integrals in the uniform metric, Ukr. Math. J., 2009, 61, No. 12, 1893-1914, DOI: 10.1007/sl 1253-010-0321-y. .

  16. Kharkevych Yu.I., Stepanyuk T.A., Approximation properties of Poisson integrals for the classes C$Ha , Mathematical Notes, 2014, 96, No. 5-6, 1008-1019, DOI: 10.1134/s0001434614110406. .

  17. Zhyhallo T.V., Kharkevych Yu.I., Approximation of (y, P)-differentiable functions by Poisson integrals in the uniform metric, Ukr. Math. J, 2009, 61, No. 11, 1757-1779, DOI: 10.1007/sl1253-010-0311-0. .

  18. Zhyhallo T.V., Approximation of functions holding the Lipschitz conditions on a finite segment of the real axis by the Poisson-Chebyshev integrals, Journal of Automation and Information Sciences, 2018, 50, No. 5, 34-48, DOI: 10.1615/JAutomatInfScien.v50.i5.40. .

  19. GrabovaU.Z., Kal'chuk I.V., Stepaniuk T.A., Approximative properties of the Weierstrass integrals on the classes WpHa , Journal of Mathematical Sciences (United States), 2018, 231, No. 1, 41-47, DOI: 10.1007/sl0958-018-3804-2. .

  20. GrabovaU.Z., Kal'chukI.V., StepaniukT.A., Approximation of functions from the classes WpHa by Weierstrass integrals, Ukr. Math. J, 2017, 69, No. 4, 598-608, DOI: 10.1007/sl 1253-017-1383-x. .

  21. Kharkevych Yu.I., Kal'chuk I.V., Approximation of (y, P)-differentiable functions by Weierstrass integrals, Ukr. Math. J, 2007, 59, No. 7, 1059-1087, DOI: 10.1007/sl1253-007-0069-1. .

  22. Bugrov Ya.S., Properties of solutions of differential equations of higher order in terms of weighted classes, Trudy Mat. Instituta AN SSSR, 1972,117, 47-61. .

  23. Zhyhallo K.M., Kharkevych Yu.I., Approximation of (y, P)-differentiable functions of low smoothness by biharmonic Poisson integrals, Ukr. Math. J., 2012, 63, No. 12, 1820-1844, DOI: 10.1007/sl1253-012-0616-2. .

  24. DzyadykV.K., Introduction to theory of uniform approximation of functions by polynomials [in Russian], Nauka, Moscow, 1977. .

  25. Chikrii A.A., Multivalued mappings and their selections in game control problems, Journal of Automation and Information Sciences, 1995, 27, No. 1, 27-38. .

  26. Chikrii A.A., Game dynamic problems for systems with fractional derivatives. Pareto optimality, game theory and equilibria, Springer Optimization and Its Applications, Springer, New York., 2008, 17, 349-387, DOI: 10.1007/978-0-387-77247-9_13. .

  27. Vlasenko L.A., Rutkas A.G., Chikrii A.A., On a differential game in a parabolic system, Proceedings of the Steklov Institute of Mathematics, 2016, 293, 254-269, DOI: 10.1134/s0081543816050229. .

  28. Dziubenko K.G., Chikrii A.A., An approach problem for a discrete system with random perturbations, Cybernetics and Systems Analysis, 2010, 46, No. 2, 271-281, DOI: 10.1007/s10559- 010-9204-3. .


Articles with similar content:

Uniform Approximations by the Poisson Threeharmonic Integrals on the Sobolev Classes
Journal of Automation and Information Sciences, Vol.51, 2019, issue 12
Ulyana Z. Hrabova
Isometry of the Functional Spaces with Different Number of Variables and Some its Applications in the Theory of Approximation of Functions
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Dmitriy N. Bushev
Approximative Properties of the Threeharmonic Poisson Integrals on the Hölder Classes
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Ulyana Z. Hrabova
DISCRETE ELEMENT METHOD FOR MOLECULAR SCALE VISUALIZATION OF MICRO-FLOWS
Journal of Flow Visualization and Image Processing, Vol.14, 2007, issue 1
A. Munjiza, N. W. M. John, E. Rougier
Phytoplankton of Small Rivers of the Rivne Region (Ukraine) and Relation of its Quantitative Parameters with Nutrients Content
Hydrobiological Journal, Vol.51, 2015, issue 5
O. V. Manturova, I. B. Griuk , I. L. Sukhodol'skaya